# SDR ASOA201000980

- Difficulty date: July 4, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 29,994 hours, 26,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EXT EMERGENCY LIGHT IS INOP.  RELAMPED NR 4 EXT EMERGENCY LIGHT IAW AMM 33-51-21, OP'S CHECK GOOD.
